Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 32, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 25, 2006, 3:37 PM MDT. It took effect at Oct 26, 2006, 8:00 AM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2006, 3:37 PM MDT (21:37 UTC)
- In effect from
- Oct 26, 2006, 8:00 AM MDT
- Expired
- Oct 26, 2006, 6:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 252137 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 PM MDT WED OCT 25 2006 ...STRONG WINDS OVER CENTRAL AND EASTERN NEW MEXICO THURSDAY... .A STORM DIVING SOUTHEAST FROM NEVADA AND UTAH WILL CROSS NORTHERN NEW MEXICO ON THURSDAY. WINDS AT THE MID LEVELS OF THE ATMOSPHERE WILL MIX DOWN TO THE SURFACE...AND COMBINE WITH A SURFACE COLD FRONT TO CREATE STRONG AND GUSTY WINDS FOR CENTRAL AND EASTERN NEW MEXICO ON THURSDAY. NMZ006-010>013-016>021-026-260400- /O.NEW.KABQ.WI.Y.0032.061026T1400Z-061027T0000Z/ HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 337 PM MDT WED OCT 25 2006 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY. WEST TO NORTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS TO 50 MPH EARLY THURSDAY MORNING OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND ONTO THE ADJACENT EASTERN HIGH PLAINS. THESE WIND SPEEDS WILL REACH THE FAR EASTERN PLAINS BY LATE MORNING...WITH THE STRONG WINDS CONTINUING THROUGH THE AFTERNOON OVER CENTRAL AND EASTERN NEW MEXICO. WINDS WILL SUBSIDE THURSDAY EVENING... BUT COULD REMAIN STRONG OVER THE TEXAS BORDER COUNTIES PAST DARK. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON NORTH TO SOUTH FACING HIGHWAYS. $$ 23/40/50
4 follow-up statements
000 WWUS75 KABQ 260323 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 923 PM MDT WED OCT 25 2006 ...STRONG WINDS OVER CENTRAL AND EASTERN NEW MEXICO THURSDAY... .A FAST MOVING COLD FRONT MOVING EAST FROM NORTHWEST NEW MEXICO WILL PRODUCE STRONG AND GUSTY WINDS FOR CENTRAL AND EASTERN PORTIONS OF THE STATE ON THURSDAY. STRONGEST WINDS WILL MOVE FROM CENTRAL SECTIONS OF THE STATE EARLY THURSDAY TO THE TEXAS BORDER COUNTIES BY THURSDAY AFTERNOON. WIND SPEEDS WILL DECREASE GRADUALLY OVERNIGHT THURSDAY. NMZ006-010>013-016>021-026-261200- /O.CON.KABQ.WI.Y.0032.061026T1400Z-061027T0000Z/ HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 923 PM MDT WED OCT 25 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 6 PM MDT THURSDAY. WEST TO NORTHWEST WINDS WILL REACH 25 TO 35 MPH WITH GUSTS TO 50 MPH EARLY THURSDAY MORNING OVER THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND ONTO THE ADJACENT EASTERN HIGH PLAINS. THESE WIND SPEEDS WILL REACH THE FAR EASTERN PLAINS BY LATE MORNING...WITH THE STRONG WINDS CONTINUING THROUGH THE AFTERNOON OVER CENTRAL AND EASTERN NEW MEXICO. WINDS WILL SUBSIDE THURSDAY EVENING... BUT COULD REMAIN STRONG FOR COUNTIES NEAR THE TEXAS BORDER WELL INTO THURSDAY NIGHT. DRIVERS SHOULD USE CAUTION IN THE ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS ON HIGHWAYS RUNNING NORTH AND SOUTH. BE EXTRA ALERT IF TOWING TRAILERS OR DRIVING TALL VEHICLES. $$ SHY
000 WWUS75 KABQ 261137 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT THU OCT 26 2006 ...STRONG WINDS LIKELY OVER CENTRAL AND EASTERN NEW MEXICO TODAY... .INTENSE LOW PRESSURE WILL CREATE STRONG WINDS ACROSS MUCH OF EASTERN NEW MEXICO TODAY. THE WINDS WILL INCREASE BY MID MORNING AND SUBSIDE AGAIN BY EARLY EVENING. NMZ006-010>013-016>021-026-262200- /O.CON.KABQ.WI.Y.0032.061026T1400Z-061027T0000Z/ HARDING COUNTY-SANDIA/MANZANO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...ROY...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 537 AM MDT THU OCT 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE AS THE MORNING PROGRESSES AND GUSTS TO 50 MPH ARE LIKELY FROM THE CENTRAL AND SOUTH CENTRAL MOUNTAINS EASTWARD ACROSS THE PLAINS TO THE TEXAS BORDER...ESPECIALLY THIS AFTERNOON. WIND DIRECTIONS WILL BECOME MORE NORTHERLY LATE THIS AFTERNOON...CREATING DANGEROUS CROSS WINDS OVER INTERSTATE 40 FROM SANTA ROSA THROUGH TUCUMCARI TO THE STATE LINE. THE STRONG WINDS ARE EXPECTED TO SUBSIDE THIS EVENING. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 19
000 WWUS75 KABQ 262147 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 347 PM MDT THU OCT 26 2006 NMZ006-012-270000- /O.NEW.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/ /O.CON.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/ HARDING COUNTY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...ROY...SANTA ROSA 347 PM MDT THU OCT 26 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. EXPECT BELOW FREEZING TEMPERATURES OVERNIGHT OVER HARDING...EASTERN SAN MIGUEL AND PORTIONS OF GUADALUPE COUNTIES. THESE WILL BE THE COLDEST TEMPERATURES OF THE SEASON. WEST TO NORTHWEST WINDS WILL CONTINUE TO BLOW AROUND THE 25 TO 35 MPH RANGE WITH GUSTS UP TO 45 MPH THROUGH THE LATE AFTERNOON. A FEW LOCATIONS MAY CONTINUE TO BLOW NEAR ADVISORY CRITERIA BEFORE SUBSIDING EARLY THIS EVENING. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ007-270000- /O.NEW.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/ FAR NORTHEAST PLAINS- INCLUDING THE CITY OF...CLAYTON 347 PM MDT THU OCT 26 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. THE COLDEST TEMPERATURES OF THE SEASON FOR THE FAR NORTHEAST PLAINS. EXPECT BELOW FREEZING TEMPERATURES OVERNIGHT FOR UNION COUNTY INCLUDING CLAYTON. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ009-015-270000- /O.NEW.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO 347 PM MDT THU OCT 26 2006 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. TEMPERATURES WILL DROP BELOW FREEZING ESPECIALLY IN THE LOWER PORTIONS OF THE RIO GRANDE VALLEY AND OVER THE HIGHER ELEVATIONS ALONG THE MOUNTAINS. THIS INCLUDES VALLEY LOCATIONS AND LOCATIONS IN THE FAR EASTERN HEIGHTS OF ALBUQUERQUE INCLUDING ALONG TRAMWAY. A BAND OF SLIGHTLY WARMER TEMPERATURES WILL KEEP TEMPERATURES JUST ABOVE FREEZING FOR LOCATIONS BETWEEN THE VALLEY AND EASTERN HEIGHTS. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ010-011-013-016>021-026-270000- /O.CON.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...TUCUMCARI...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 347 PM MDT THU OCT 26 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. WEST TO NORTHWEST WINDS WILL CONTINUE IN THE 25 TO 35 MPH RANGE WITH GUSTS TO 50 MPH THROUGH THE LATE AFTERNOON AND SLOWLY DECREASE EARLY THIS EVENING. A FEW LOCATIONS OVER THE FAR CENTRAL PLAINS MAY LINGER AROUND ADVISORY CRITERIA INTO THE EARLY EVENING BEFORE DECREASING. DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE VEHICLES SHOULD STAY ALERT TO THE DANGER OF THESE WINDS. STRONG GUSTS AND SUDDEN CROSS WINDS MAY CAUSE LOSS OF VEHICLE CONTROL. $$ 23
000 WWUS75 KABQ 262340 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 540 PM MDT THU OCT 26 2006 NMZ006-012-270800- /O.EXP.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/ /O.CON.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/ HARDING COUNTY-CONCHAS LAKE/GUADALUPE COUNTY- INCLUDING THE CITIES OF...ROY...SANTA ROSA 540 PM MDT THU OCT 26 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. EXPECT TEMPERATURE DROPS BELOW FREEZING OVERNIGHT OVER HARDING... EASTERN SAN MIGUEL AND PORTIONS OF GUADALUPE COUNTIES. THESE OVERNIGHT TEMPERATURES WILL BE THE COLDEST OF THE SEASON. WIND SPEEDS WILL DECREASE GRADUALLY THROUGH THE EVENING...BUT BREEZY NORTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL PERSIST LOCALLY UNTIL MIDNIGHT BEFORE DECREASING TO 10 TO 15 MPH BY MORNING. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ010-011-013-016>021-026-270045- /O.EXP.KABQ.WI.Y.0032.000000T0000Z-061027T0000Z/ SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST... MORIARTY/ESTANCIA...TUCUMCARI...CARRIZOZO...RUIDOSO... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 540 PM MDT THU OCT 26 2006 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. $$ NMZ007-270800- /O.CON.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/ FAR NORTHEAST PLAINS- INCLUDING THE CITY OF...CLAYTON 540 PM MDT THU OCT 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. EXPECT TEMPERATURES FALLING BELOW FREEZING FOR THE FAR NORTHEAST PLAINS...INCLUDING UNION COUNTY AND CLAYTON. THESE WILL BE THE COLDEST TEMPERATURES OF THE SEASON. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ009-015-270800- /O.CON.KABQ.FZ.W.0005.061027T0600Z-061027T1500Z/ MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...ALBUQUERQUE...SOCORRO 540 PM MDT THU OCT 26 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT FRIDAY. EXPECT TEMPERATURE DROPS BELOW FREEZING IN VALLEYS AND OVER THE HIGH COUNTRY. TEMPERATURES ON INTERMEDIATE SLOPES AND IN THE FOOTHILLS WILL NOT BE QUITE SO COLD. TEMPERATURES WILL DROP BELOW FREEZING IN THE RIO GRANDE VALLEY...AND IN THE FAR EASTERN HEIGHTS OF THE ALBUQUERQUE METRO AREA MAINLY EAST OF TRAMWAY BOULEVARD. REMEMBER...A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 25, 3:00 PM MDT, 37 minutes earlier.
Area forecast discussion, Oct 25, 3:00 PM MDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 PM MDT WED OCT 25 2006 .DISCUSSION...TOMORROW WILL DEFINITELY FEEL LIKE LATE FALL. A STRONG UPPER LOW WILL TRACK ALONG THE NM/CO BORDER AND BRING BLOWING SNOW TO THE FAR NORTHEAST AND STRONG WINDS OVER THE WHOLE FORECAST AREA. WEAK DISTURBANCE CROSSED THE STATE TODAY AND WILL EXIT LATE THIS AFTERNOON. A STRONG JET WILL MOVE OVER CENTRAL NM LATE THIS AFTERNOON AND EVENING. THE NEXT UPPER LOW AND ASSOCIATED SURFACE COLD FRONT IS DIGGING SOUTH OVER UT AND SHOULD ARRIVE AROUND THE FOUR CORNERS AROUND MIDNIGHT. THE LOW THEN MOVES EAST ALONG THE NM/CO BORDER. EVEN WITH MODELS IN GOOD AGREEMENT WITH TIMING AND PLACEMENT THRU 12Z THU...SNOW FORECAST IS TRICKY. BEST SNOW AMOUNTS SHOULD REMAIN ALONG THE NORTHERN BORDER WITH CO FROM THE SANGRE DE CRISTO MOUNTAINS EAST...INCLUDING RATON PASS AND FOLSOM. THE LOWER ELEVATIONS OF THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS WILL START AS RAIN OR A RAIN SNOW MIX AND THEN TRANSITION OVER TO SNOW AS THE CENTER OF THE LOW TRACKS OVERHEAD. WINDS WILL INCREASE TO ADVISORY CATEGORY OVER THE EASTERN HALF OF THE CWA...CAUSING THE SNOW TO BLOW IN THE NORTHEAST. EXPECT WINDY CONDITIONS OVER THE WESTERN HALF OF THE CWA BUT SHOULD REMAIN JUST BELOW ADVISORY LEVELS. THE WINDS WILL MAKE TEMPERATURES FEEL EVEN COLDER THAN THEY ARE. BETWEEN 12Z THU AND 0Z FRI THE GFS INCREASES THE LOWS SPEED PLACING IT A COUPLE HUNDRED MILES EAST OF THE NAM PLACEMENT. GFS LOOKS TOO FAST AND NAM SLIGHTLY SLOW WITH THE ECMWF TAKING UP THE MIDDLE. WILL BLEND BETWEEN MODELS AS THE SYSTEM EXITS THE STATE. WILL ISSUE A WINTER WEATHER ADVISORY FOR THE NORTHERN PORTIONS OF THE SANGRE DE CRISTO MOUNTAINS...THE NORTHEAST HIGHLANDS AND FAR NORTHEAST PLAINS. SNOW AT HIGHER ELEVATIONS AND A MIX CHANGING OVER THE SNOW OVER THE LOWER ELEVATIONS IN COMBINATION WITH VERY STRONG WINDS. THE SOUTHERN PORTION OF THE NORTHEAST HIGHLANDS MAY SEE ISOLATED SHOWERS BUT THE STRONG GUSTY WINDS WILL BE THE MAIN FEATURE. WILL ALSO ISSUE A WIND ADVISORY FROM AND INCLUDING THE CENTRAL MOUNTAIN CHAIN EAST TO THE TX BORDER. THE ATMOSPHERE WILL DRY CONSIDERABLY IN THE WAKE OF THIS SYSTEM. A WEAK RIDGE BUILDS FOR THE WEEKEND. TEMPERATURES WILL SLOWLY WARM THIS WEEKEND. A WEAK TROF TRACKS OVER THE STATE EARLY NEXT WEEK ALONG WITH AN ASSOCIATED COLD FRONT. MOISTURE WILL BE LIMITED...SO POPS WILL BE LIMITED AND JUST OVER THE EASTERN PLAINS TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 33 52 26 58 / 60 10 0 0 GALLUP.......................... 30 51 17 60 / 50 0 0 0 GRANTS.......................... 30 53 18 62 / 40 0 0 0 GLENWOOD........................ 38 65 30 68 / 20 5 0 0 CHAMA........................... 25 45 15 53 / 100 40 5 0 LOS ALAMOS...................... 30 49 26 56 / 60 20 0 0 RED RIVER....................... 23 38 16 50 / 60 60 10 0 TAOS............................ 31 46 18 55 / 50 50 10 0 SANTA FE........................ 33 48 27 57 / 40 20 10 0 SANTA FE AIRPORT................ 35 51 28 59 / 30 10 5 0 ESPANOLA........................ 33 55 24 63 / 60 20 0 0 ALBUQUERQUE HEIGHTS............. 42 55 35 62 / 20 0 0 0 ALBUQUERQUE VALLEY.............. 39 57 30 63 / 20 0 0 0 ALBUQUERQUE FOOTHILLS........... 39 54 31 61 / 20 0 0 0 ALBUQUERQUE WEST MESA........... 40 58 32 63 / 20 0 0 0 SOCORRO......................... 40 63 31 64 / 10 0 0 0 SANDIA PARK/CEDAR CREST......... 34 49 23 56 / 30 5 5 0 MORIARTY/ESTANCIA............... 33 52 27 60 / 20 0 0 0 CARRIZOZO....................... 39 62 33 64 / 10 5 0 0 RUIDOSO......................... 40 58 31 59 / 10 5 0 0 RATON........................... 32 46 23 57 / 30 60 20 0 LAS VEGAS....................... 33 50 24 60 / 10 20 5 0 ROY............................. 38 48 30 63 / 20 20 20 0 CLAYTON......................... 38 47 31 62 / 20 40 30 0 SANTA ROSA...................... 41 61 32 68 / 10 10 5 0 TUCUMCARI....................... 45 63 35 67 / 10 10 10 0 FORT SUMNER..................... 44 63 36 69 / 10 5 5 0 CLOVIS.......................... 44 64 36 68 / 10 5 5 0 PORTALES........................ 45 66 36 68 / 10 5 5 0 ROSWELL......................... 49 69 43 70 / 5 5 5 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM TO 6 PM MDT THURSDAY FOR NMZ006-NMZ010- NMZ011-NMZ012-NMZ013-NMZ016-NMZ017-NMZ018-NMZ019-NMZ020- NMZ021-NMZ026. WINTER WEATHER ADVISORY FROM 6 AM TO 9 PM MDT THURSDAY FOR NMZ004- NMZ005-NMZ007. && 23
Hazardous weather outlook, Oct 25, 5:56 AM MDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT WED OCT 25 2006 CORRECTED TO ADD DENSE FOG THIS MORNING. NMZ001>021-026-261200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 556 AM MDT WED OCT 25 2006 ...WINTER STORM WATCH IN EFFECT FOR NORTHEAST NEW MEXICO THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL PERSIST WITHIN THE RIO GRANDE VALLEY AND PORTIONS OF THE SOUTHEAST PLAINS THROUGH THE MID-MORNING HOURS. TRAVELLERS ALONG INTERSTATE 25 CAN EXPECT VISIBILITIES TO DROP TO AROUND ONE QUARTER OF A MILE AT TIMES...MAINLY BETWEEN SANTA FE AND SOCORRO. IN ADDITION...PERSONS DRIVING THROUGH THE ALBUQUERQUE METRO AREA SHOULD BE ALERT TO SUDDEN CHANGES IN VISIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW SHOWERS IN COMBINATION WITH NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CREATE POOR VISIBILITIES ACROSS THE FAR NORTHEAST PLAINS THURSDAY. VISIBILITIES MAY REDUCE TO AROUND ONE QUARTER OF A MILE NEAR THE COLORADO BORDER WITHIN COLFAX AND UNION COUNTIES. THE STRONG WINDS WILL ALSO AFFECT THE INTERSTATE 40 CORRIDOR AND PORTIONS OF THE SOUTHEAST PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS AS WELL AS VISIBILITIES TO THE NATIONAL SERVICE BY CALLING 1.888.386.7637. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 4:28 AM MDT | Winter Storm Watch | ABQ | 11 hr | |
| Oct 25, 3:34 PM MDT | Winter Weather Advisory | ABQ | 32 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.